UZH-Logo

Maintenance Infos

Asymptotic expansions in the Poisson limit theorem - Zurich Open Repository and Archive


Barbour, A D (1987). Asymptotic expansions in the Poisson limit theorem. The Annals of Probability, 15(2):748-766.

Altmetrics

Downloads

27 downloads since deposited on 20 Oct 2009
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:20 Oct 2009 13:40
Last Modified:05 Apr 2016 13:29
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
Publisher DOI:https://doi.org/10.1214/aop/1176992169

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 2MB
View at publisher

Author Collaborations